Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The 3–cocycles of the Alexander quandles $\mathbb{F}_q[T]/(T-\omega)$

Takuro Mochizuki

Algebraic & Geometric Topology 5 (2005) 183–205
Bibliography
1 J S Carter, D Jelsovsky, S Kamada, L Langford, M Saito, Quandle cohomology and state-sum invariants of knotted curves and surfaces, Trans. Amer. Math. Soc. 355 (2003) 3947 MR1990571
2 J S Carter, D Jelsovsky, S Kamada, M Saito, Computations of quandle cocycle invariants of knotted curves and surfaces, Adv. Math. 157 (2001) 36 MR1808844
3 J S Carter, D Jelsovsky, S Kamada, M Saito, Quandle homology groups, their Betti numbers, and virtual knots, J. Pure Appl. Algebra 157 (2001) 135 MR1812049
4 P Etingof, M Graña, On rack cohomology, J. Pure Appl. Algebra 177 (2003) 49 MR1948837
5 A Kawauchi, A survey of knot theory, Birkhäuser Verlag (1996) MR1417494
6 T Mochizuki, Some calculations of cohomology groups of finite Alexander quandles, J. Pure Appl. Algebra 179 (2003) 287 MR1960136
7 C P Rourke, B J Sanderson, A new classification of links and some calculations using it arXiv:math.GT/0006062
8 S Satoh, A Shima, The 2–twist-spun trefoil has the triple point number four, Trans. Amer. Math. Soc. 356 (2004) 1007 MR1984465
9 S Satoh, A Shima, Triple point numbers and quandle cocycle invariants of knotted surfaces in 4–space, New Zealand J. Math. 34 (2005) 71 MR2141479